MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. SOFT MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. SOFT MESH; SURGICAL MESH
Model Number 0117010
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Codes Pain (1994); Prolapse (2475)
Date of Event 02/23/2011
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Currently, it is unknown to what extent the device may have caused or contributed to the reported explant event.Per the operative details, during the partial explant procedure it was noted that the soft mesh was identified in its proper location from the sacral prominence to the vaginal cuff/ cervical stump.During the procedure and post explant there was no specific device malfunction alleged against the mesh.If additional event and/or evaluation information is obtained, a follow up mdr will be submitted.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.Not returned to manufacturer.
 
Event or Problem Description
The following is based on a review of medical records provided to davol by the patient's attorney: on (b)(6) 2009 - the patient was diagnosed with prolapse of vaginal vault, mixed incontinence urge and stress incontinence.The patient underwent an abdominal sacrocolpopexy with implant of a bard soft mesh and implant of a non-bard davol urethral sling followed by cystoscopy.On (b)(6) 2011 - the patient was diagnosed pelvic pain and underwent an exploratory laparotomy with partial explant of bard soft mesh.Per operative details, "attention was turned to the abdominal sacrocolpopexy mesh which was identified in its proper location from the sacral prominence to the vaginal cuff/ cervical stump." on (b)(6) 2012 - the patient was diagnosed with a vaginal enterocele and cystocele.The patient underwent a vaginal anterior/posterior repair with implant of a non-bard davol "tutoplast fascia lata."no mention of any involvement or visualization of the bard soft mesh.

Brand Name
SOFT MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC.
100 crossings blvd.
warwick RI 02886
MDR Report Key7112788
Report Number1213643-2017-01019
Device Sequence Number11045597
Product Code FTL
UDI-Device Identifier00801741030871
UDI-Public(01)00801741030871
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K052155
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2011
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Attorney
Type of Report Initial
Report Date (Section B) 12/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2013
Device Model Number0117010
Device Catalogue Number0117010
Device Lot NumberHUSB0069
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2017
Initial Report FDA Received Date12/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age46 YR
Patient Weight97